# SDR 2020FA0000029

- Difficulty date: January 11, 2020
- Submitted: January 11, 2020
- Operation: General aviation
- Aircraft: N390ME
- Make and model: Cessna 182S
- Aircraft serial: 18280862
- Aircraft time: 900 hours
- Engine: Lyc IO540AB1A5
- Engine time: 200 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Condition: Cracked
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SEVERAL MONTHS AGO I HAD A STRONG SMELL OF GAS IN THE CABIN, IT WAS TRACED DOWN TO A CRACKED "RUBBER" HOSE BETWEEN THE WING TANK AND THE TUBE DOWN TO THE ENGINE. AT THE TIME I ASKED THE MECHANIC IF IT SHOULD BE REPORTED AND THE OTHER SIDE OF THE PLANE CHECKED, HE SAID IT WAS SOMETHING UNIQUE. LAST WEEK I SMELLED GAS IN THE CABIN AGAIN, I THOUGHT IT WAS IMAGINATION, IT WENT AWAY. THIS MORNING AS I WAS ABOUT TO FLY I SAW GAS STAINING ON THE SIDE OF THE PLANE UNDER THE WING ON THE OTHER SIDE FROM THE REPAIR IN THE SAME LOCATION AS BEFORE. ONE CRACKED HOSE COULD BE A ONE OF MANUFACTURING DEFECT, TWO MEANS THERE IS PROBABLY AN ISSUE WITH OTHER HOSES.  I HAVE PHOTOS OF THE CRACKED HOSE.
